Gaviscon Double Action Heartburn & Indigestion Liquid Mixed Berries 300ml

£9.00 £3.00 per 100ml
2 IN STOCK 
- Gets to Work Instantly - Gaviscon Double Action's formulation gets to work in seconds to create a protective barrier that lasts up to 4 hours. In fact, 9 out 10 people would use Gaviscon Double Action again (based on a survey of 45 heartburn and indigestion sufferers compared to control.
- Lasts up To 2x Longer than Antacids - Unlike antacids, Gaviscon Double Action forms a raft, or layer, on the top of your stomach contents and to help keep stomach acid in your stomach, where it belongs.
- Unique Formulation/combination for Dual Relief of Heartburn & Indigestion - Gaviscon Double Action neutralises excess stomach acid to help relieve discomfort. It also forms a protective barrier over the stomach contents to help soothe the burning sensation in your chest.
- Suitable for Use in Pregnancy - Gaviscon products are suitable for use during pregnancy and whilst breastfeeding. Medicines can harm your unborn child, Always speak to doctor or pharmacist before using medicine in pregnancy.
- 40 Years of Gaviscon - For over 40 years, Gaviscon has helped to provide millions of people with fast, effective heartburn and indigestion relief.

Gaviscon Double Action Mixed Berries Liquid bring fast, soothing and long lasting relief for up to 4 hours from heartburn and indigestion. They get to work in two different ways:
Neutralising excess stomach acid to help relieve discomfort.

Forming a protective barrier over the stomach contents to help soothe burning sensation in your chest so, for symptoms of heartburn or indigestion Gaviscon double action can help provide fast, soothing relief. The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast-feeding.

Gaviscon Double Action liquid for heartburn and indigestion. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy. If symptoms are severe or prolonged you should consult a doctor or pharmacist. Always read the label. RB-M-30607

Sodium alginate
Calcium carbonate
Sodium hydrogen carbonate

What is this Product?
Each 10ml of oral suspension contains 500mg sodium alginate, 213mg sodium hydrogen carbonate and 325mg calcium carbonate as the active ingredients.

Features

Heartburn & indigestion, Fast effective relief, Last up to 4 hours

Brand

Gaviscon

Storage

Do Not Freeze

Preparation and Usage

Dosage
For oral administration. Shake well before use.
Adults, elderly and children 12 years and over: 10-20 ml after meals and at bedtime, up to four times per day.
Children under 12 years: Should be given only on medical advice.

Healthy Planet
Medicines should not be disposed via household wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required.

Manufacturer

Manufacturer and PL Holder in UK:
Reckitt Benckiser Healthcare (UK) Ltd.,
Hull,
HU8 7DS.

Return To Address

Reckitt Benckiser Healthcare (UK) Ltd.,
Hull,
HU8 7DS.

Package Type

Bottle

Other Information

Storage:
Do not store 30°C Do not refrigerate or freeze. Use within 6 months of opening.

Safety Warning:
WARNINGS
If symptoms persists, seek medical advice. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122). KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Glass bottle, handle with care. Do not drink directly from the bottle

Additional Information:
Gaviscon and the sword and circle are trade marks.

Ingredients

Contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, See leaflet for further information